×

zbMATH — the first resource for mathematics

Periods of Drinfeld modules and local shtukas with complex multiplication. (English) Zbl 07146739
Summary: Colmez [Périodes des variétés abéliennes a multiplication complexe, Ann. of Math. (2)138(3) (1993), 625-683; available at http://www.math.jussieu.fr/\( \sim\) colmez] conjectured a product formula for periods of abelian varieties over number fields with complex multiplication and proved it in some cases. His conjecture is equivalent to a formula for the Faltings height of CM abelian varieties in terms of the logarithmic derivatives at \(s=0\) of certain Artin \(L\)-functions. In a series of articles we investigate the analog of Colmez’s theory in the arithmetic of function fields. There abelian varieties are replaced by Drinfeld modules and their higher-dimensional generalizations, so-called \(A\)-motives. In the present article we prove the product formula for the Carlitz module and we compute the valuations of the periods of a CM \(A\)-motive at all finite places in terms of Artin \(L\)-series. The latter is achieved by investigating the local shtukas associated with the \(A\)-motive.

MSC:
11G09 Drinfel’d modules; higher-dimensional motives, etc.
11R42 Zeta functions and \(L\)-functions of number fields
11R58 Arithmetic theory of algebraic function fields
14L05 Formal groups, \(p\)-divisible groups
PDF BibTeX XML Cite
Full Text: DOI arXiv